# SDR SWAA2021100509609

- Difficulty date: August 21, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RH HORIZONTAL STABILIZER RIB #5 FOR CRACK REPAIR AND REINSTALL WHEN REPAIR IS COMPLETED. ; / [01] REMOVED RH HORIZONTAL STABILIZER RIB #5 AS PER REF B737-700 SRM 51-40-02-0G-0; [02] DISPLACED ELEVATOR BALANCE PANEL AT R/H HORIZONTAL STABILIZER T/E BAY 2 REF B737 -700 AMM 27-31-41-000-801; [03] OK TO INSTALL STABILIZER RIB #5.; [04] MIXED RMS 5-95 SEALANT AT 20:00 09-03-2021 SQUEEZE OUT TIME BY 20:00 09-06 -2021; [05] VERIFIED 100% FASTENER INSTALLED BY SQUEEZE OUT TIME; [06] INSTALLED RIB#5 AT RH HORIZONTAL STABILIZER AS PER REF B737 -700 SRM 51-40-02-0G-0; [07] VERIFIED STEP # 6.; [08] OK TO REINSTALL ELEVATOR BALANCE PANEL.; [09] REINSTALLED ELEVATOR BALANCE PANEL AS PER REF B737-700 SRM 51-40-0G-0 AND AMM 27-31-41 000-801; [10] C/W; [11] CORRECTION FOR STEP 9. REINSTALLED R/H ELEVATOR BALANCE PANEL AT BAY 2 AS PER REF. B737-700 SRM 51-40-0G-0 AND AMM 27-31-41 000-801; [12] (RII) VERIFIED REINSTALLATION. OPS CHECK GOOD. TORQUE WRENCHES USED: B/C:164347 CALIB. DUE DATE: 22-MAR-22 B/C:166520 CALIB. DUE DATE: 16-FEB-22; [13] VERIFIED JOB ACCOMPLISHMENT FROM STEP NO 1 TO STEP NO12. FOR RIB #5 REPAIR SEE J/C(TTG8Q0067X79).; [14] VERIFIED MEASUREMENTS TABLE AS REQUIRED.; [15] VERIFIED BALANCE PANEL INSTALLATION;
